CureZone   Log On   Join
Re: Problems with Mirena
 
All4MyGirls Views: 1,640
Published: 13 years ago
 
This is a reply to # 1,463,323

Re: Problems with Mirena


I just had mine out last Thursday and we discussed what other birth control options I have and I am basically out of alternatives. The pill caused me to have migraines due to the drop in estrogen when I'd start on the placebo pills, the copper IUD gave me two week long periods, and I didn't like depo. There isn't anything else for me. We are going back to good ol' condoms (yuck!). I guess it beats the alternative of getting pregnant.
 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2022  www.curezone.com

10.578 sec, (1)